# SDR DL777050065

- Difficulty date: January 27, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 22,557 hours, 4,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 2482
- Condition: Shorted
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GALLEY 431 COFFEEMAKER 410 SHOCKED F/A.  REPLACED SAME.
